Translator Disclaimer
October 2012 Exhausting domains of the symmetrized bidisc
Peter Pflug, Włodzimierz Zwonek
Author Affiliations +
Ark. Mat. 50(2): 397-402 (October 2012). DOI: 10.1007/s11512-011-0153-5

Abstract

We show that the symmetrized bidisc may be exhausted by strongly linearly convex domains. It shows in particular the existence of a strongly linearly convex domain that cannot be exhausted by domains biholomorphic to convex ones.

Funding Statement

This paper was written during the stay of the second author at the Carl von Ossietzky Universität Oldenburg (August 2010), supported by the DFG grant No. 436POL113/103/0-2. The second author was also supported by the research grant No. N N201 361436 of the Polish Ministry of Science and Higher Education.

Citation

Download Citation

Peter Pflug. Włodzimierz Zwonek. "Exhausting domains of the symmetrized bidisc." Ark. Mat. 50 (2) 397 - 402, October 2012. https://doi.org/10.1007/s11512-011-0153-5

Information

Received: 24 August 2010; Revised: 29 May 2011; Published: October 2012
First available in Project Euclid: 31 January 2017

zbMATH: 1262.32001
MathSciNet: MR2961329
Digital Object Identifier: 10.1007/s11512-011-0153-5

Rights: 2011 © Institut Mittag-Leffler

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.50 • No. 2 • October 2012
Back to Top